MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that (b)(6) was calling in to troubleshoot lift, reported battery randomly shorts out and won't power lift.When questioned further, (b)(6) mentioned an incident that occurred back in "february" where she was trying to fold lift over for storage when the black round pull knob broke in her hand while she was trying to pull it up and over the legs, her finger got badly pinched under one of the wheels and the lift fell over damaging one of her chairs.Complaint #(b)(4) was entered into our system.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22015042
Report Number3009402404-2025-00017
Device Sequence Number12965380
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE-E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale